# SDR 99ZZZX3906

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- System (JASC): 6710 · Main Rotor Control
- Part: Bellcrank
- Part number: 212001712101
- Condition: Worn
- Location: Flight Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, FOUND BEARING WORN AND ROUGH IN OPERATION.  REMOVED AND REPLACED.
